# SDR F3LA2019121390149

- Difficulty date: December 7, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N213FR
- Make and model: Airbus A320-214
- Aircraft serial: 4704
- Aircraft time: 31,844 hours, 12,922 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF BURNT OIL DURING DECENT FROM 10000 INTO DESTINATION. COCKPIT ONLY.   THRUST AT IDLE, HP BLEED ENGAGED. PER TSM 05-50-00-810-831, CLASSIFIED AS TYPE 1. PERFORMED TSM TASK 49-00-810-874. NO ODORS PRESENT IN THE CABIN.
